# SDR ASOA201710247022

- Difficulty date: October 24, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 145872
- Aircraft time: 30,472 hours, 20,479 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: 14540881001
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C IS IN A C-CHECK STATUS WHEN INSPECTION FOUND THE LT VERTICAL STAB WITH CORROSION. MAINTENANCE REMOVED THE CORROSION OF THE VERTICAL STAB IAW SRM 55-30-02. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
